# SDR UALA2013032101769

- Difficulty date: March 20, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 90,836 hours, 10,933 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Restraint
- Part number: 65B6003616
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT DOOR SILL RESTRAINT INOPERATIVE.  RAMP REPORTED.  RELEASE PEDAL DOES NOT WORK.  DOOR SILL RESTRAINT REMOVED.
